| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 45-48


R. Grassini
      Noether symmetries and conserved momenta of Dirac equation in presymplectic dynamics
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2207-2220
      http://dx.doi.org/10.12988/imf.2007.07194

Y. Soykan
      Asymptotic estimates of the eigenvalues of some integral operators
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2221-2230
      http://dx.doi.org/10.12988/imf.2007.07195

J. Biazar, H. Ebrahimi
      An approximation to the solution of telegraph equation by Adomian decomposition method
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2231-2236
      http://dx.doi.org/10.12988/imf.2007.07196

J. Biazar, H. Ghazvini
      Solution of the wave equation by homotopy perturbation method
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2237-2244
      http://dx.doi.org/10.12988/imf.2007.07197

M. Abolghasemi, A. Rejali, H. R. E. Vishki
      On the transformation semitopological semigroup
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2245-2254
      http://dx.doi.org/10.12988/imf.2007.07198

S. Ebrahimi Atani, F. Esmaeili Khalil Saraei
      On MacCasland submodules
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2255-2260
      http://dx.doi.org/10.12988/imf.2007.07199

S. A. Halim, A. Janteng, M. Darus
      Classes with negative coefficients and starlike with respect to other points
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2261-2268
      http://dx.doi.org/10.12988/imf.2007.07200

V. Lampret
      An accurate estimate of Mathieu's series
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2269-2276
      http://dx.doi.org/10.12988/imf.2007.07201

C. Ramachandran, S. Sivasubramanian, M. Darus
      Subordination and meromorphic functions
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2277-2281
      http://dx.doi.org/10.12988/imf.2007.07202

K. H. Dar, M. Akram
      On K-homomorphisms of K-algebras
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2283-2293
      http://dx.doi.org/10.12988/imf.2007.07203

M. Akram, K. H. Dar
      On anti fuzzy left h-ideals in hemirings
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2295-2304
      http://dx.doi.org/10.12988/imf.2007.07204

Jin-Li Xu, Chong-Guang Cao, Xiao-Min Tang
      Linear preservers of idempotence on triangular matrix spaces over any field
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2305-2319
      http://dx.doi.org/10.12988/imf.2007.07205

J. Matkowski
      When M-convexity of a function implies its N-convexity for some means M and N
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2321-2331
      http://dx.doi.org/10.12988/imf.2007.07206

Guangcun Lu, MingYan Wang
      Existence of infinitely many brake orbits of Lagrangian autonomous systems on tori
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2333-2338
      http://dx.doi.org/10.12988/imf.2007.07207

H. Molhem, R. Pourgholi, D. Momeni
      A numerical solution of the one-dimensional inverse parabolic problem using Chebyshev T polynomials
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2339-2346
      http://dx.doi.org/10.12988/imf.2007.07208

K. Laipaporn, K. Neammanee
      A non-uniform bound on normal approximation of randomized orthogonal array sampling designs
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2347-2367
      http://dx.doi.org/10.12988/imf.2007.07209

L. E. Azar
      On an extension of Hardy-Hilbert's integral inequality with three parameters
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2369-2378
      http://dx.doi.org/10.12988/imf.2007.07210

I. B. Yasar, M. T. Dastjerdi
      On the existence of solutions of nonlinear boundary value dynamic systems with linear part on time scales
      Int. Math. Forum, Vol. 2, 2007, no. 45-48, 2379-2390
      http://dx.doi.org/10.12988/imf.2007.07211


Journals | Books | Author guidelines